U.S. doctors online nowAsk doctors free
India
A 17-year-old male asked:

Does perfectil original [vitabiotics] cause sleepiness ?

1 doctor answer1 doctor weighed in
Dr. Susan Rhoads
Family Medicine 39 years experience
Doubtful.: Perfectil continues Vitamins and some minerals. It should not cause sleepiness.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 30-year-old member asked:
Is there a reason why I am feeling sleepy after my workout?
1 doctor answer2 doctors weighed in
A 31-year-old male asked:
What are the anti depresent medications that cause sleepiness?
3 doctor answers6 doctors weighed in
A 26-year-old male asked:
Does clozapram cause side effects besides sleepyness/sedation?
1 doctor answer1 doctor weighed in
A 47-year-old member asked:
What could be the reason that I am feeling sleepy during the day?
1 doctor answer1 doctor weighed in
Last updated Oct 9, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.